Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 101, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 23, 2008, 9:28 PM CDT for Hitchcock County, Red Willow County, Nebraska; Decatur County, Kansas. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2008, 9:28 PM CDT (02:28 UTC)
- Expired
- May 23, 2008, 9:54 PM CDT
- In force
- 26 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Decatur County, KS, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 147 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 9:30 PM CDT | TSTM WND GST 61 | Mccook, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 8:48 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGLD 240228
SVRGLD
KSC039-NEC087-145-240330-
/O.NEW.KGLD.SV.W.0101.080524T0228Z-080524T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
928 PM CDT FRI MAY 23 2008
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHEASTERN DECATUR COUNTY IN NORTHWEST KANSAS...
HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...
RED WILLOW COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1030 PM CDT
* AT 927 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
INDIANOLA...MOVING NORTH AT 46 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BARTLEY AROUND 935 PM CDT...
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 45 AND 110.
60 MPH WINDS WERE MEASURED AT THE MCCOOK AIRPORT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 4034 10017 4013 10016 3997 10025 4012 10130
4036 10111 4035 10025 4036 10024 4036 10019
TIME...MOT...LOC 0228Z 199DEG 40KT 4022 10045
$$
JRM3 follow-up statements
000
WWUS53 KGLD 240233
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
830 PM MDT FRI MAY 23 2008
KSC039-NEC087-145-240330-
/O.CON.KGLD.SV.W.0101.000000T0000Z-080524T0330Z/
DECATUR KS-HITCHCOCK NE-RED WILLOW NE-
930 PM CDT FRI MAY 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR RED WILLOW...HITCHCOCK AND EXTREME NORTHEASTERN DECATUR
COUNTIES...
AT 927 PM CDT...VERY STRONG WIND GUSTS IN EXCESS OF 60 MPH WERE
OCCURRING AHEAD AN AREA OF THUNDERSTORMS. STRONG WINDS ARE EXPECTED
ACROSS MUCH OF NORTHERN RED WILLOW AND HITCHCOCK COUNTY THROUGH 1030
PM CDT. 60 MPH WINDS WERE MEASURED AT THE MCCOOK AIRPORT.
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 45 AND 110.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 4034 10017 4013 10016 3997 10025 4012 10130
4036 10111 4035 10025 4036 10024 4036 10019
TIME...MOT...LOC 0230Z 199DEG 40KT 4024 10044
$$
JRM000
WWUS53 KGLD 240242
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
840 PM MDT FRI MAY 23 2008
KSC039-240250-
/O.CAN.KGLD.SV.W.0101.000000T0000Z-080524T0330Z/
DECATUR KS-
940 PM CDT FRI MAY 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN DECATUR
COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 4034 10017 4012 10016 4007 10018 4006 10020
4001 10023 4012 10130 4035 10112 4035 10046
4036 10019
TIME...MOT...LOC 0240Z 199DEG 40KT 4035 10039
$$
NEC087-145-240330-
/O.CON.KGLD.SV.W.0101.000000T0000Z-080524T0330Z/
HITCHCOCK NE-RED WILLOW NE-
940 PM CDT FRI MAY 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR RED WILLOW AND HITCHCOCK COUNTIES...
AT 936 PM CDT...STRONG WIND GUSTS TO 60 MPH WERE OCCURRING OUT OF THE
EAST AHEAD OF AN AREA OF THUNDERSTORMS. 61 MPH WINDS WERE MEASURED
AT THE MCCOOK AIRPORT...AND STRONG WINDS ARE EXPECTED TO CONTINUE
ACROSS THE NORTHERN HALF OF RED WILLOW AND HITCHCOCK COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 4034 10017 4012 10016 4007 10018 4006 10020
4001 10023 4012 10130 4035 10112 4035 10046
4036 10019
TIME...MOT...LOC 0240Z 199DEG 40KT 4035 10039
$$
JRM000
WWUS53 KGLD 240254
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
854 PM MDT FRI MAY 23 2008
NEC087-145-240304-
/O.CAN.KGLD.SV.W.0101.000000T0000Z-080524T0330Z/
HITCHCOCK NE-RED WILLOW NE-
954 PM CDT FRI MAY 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR RED WILLOW AND HITCHCOCK
COUNTIES IS CANCELLED...
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 45 AND 110.
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS
NO LONGER SEVERE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 4034 10017 4012 10016 4007 10018 4006 10020
4001 10023 4012 10130 4035 10112 4035 10046
4036 10019
TIME...MOT...LOC 0254Z 199DEG 40KT 4050 10032
$$
JRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:52 PM CDT, 6 hours 36 minutes earlier.
Area forecast discussion, May 23, 2:52 PM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
152 PM MDT FRI MAY 23 2008
.SYNOPSIS...
1248 PM MDT FRI MAY 23 2008
VERY ACTIVE WEATHER PATTERN CONTINUES OVER THE CENTRAL HIGH PLAINS
TODAY. WATER VAPOR IMAGERY SHOWING IMPRESSIVE CLOSED MID/UPPER
LOW OVER THE GREAT BASIN. SHORTWAVE TROUGH WHICH KICKED OFF SEVERE
THUNDERSTORMS OVER OUR AREA YESTERDAY IS NOW MOVING INTO THE
DAKOTAS. ANOTHER POTENT SHORTWAVE TROUGH NOW ROUNDING THE BASE OF
THE LONGWAVE TROUGH BRINGING POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER OUTBREAK AGAIN THIS AFTERNOON AND EVENING.
FOLTZ
&&
.DISCUSSION...
1248 PM MDT FRI MAY 23 2008
PRIMARY FOCUS FOR THIS FORECAST PACKAGE WILL BE LINGERING SEVERE
WEATHER THREAT OVER THE CWA DURING THE OVERNIGHT HOURS TONIGHT AND
CONTINUED PRECIP CHANCES THROUGH THE END OF THE PERIOD.
STRONG TO SEVERE DEEP MOIST CONVECTION WILL BE ONGOING AT THE
START OF FORECAST PERIOD AND WILL SLOWLY TRANSITION EASTWARD
DURING THE OVER NIGHT HOURS. COMBINATION OF 2 TO 3 INCH RAINFALL
AMOUNTS FROM LAST NIGHTS STORMS AND TODAYS SOUTH TO NORTH STORM
MOTION CONDUCIVE TO TRAINING CELLS...WILL LIKELY RESULT IN HYDRO
CONCERNS OVER THE EASTERN TWO-THIRDS OF THE CWA. HAVE ISSUED A
FLASH FLOOD WATCH ALONG AND EAST OF A LINE FROM STRATTON NEBRASKA
TO RUSSEL SPRINGS KANSAS. WILL SEE POTENTIAL FOR ADDITIONAL
CONVECTION SATURDAY AFTERNOON/EVENING ALONG AND EAST OF THE
COLORADO/KANSAS BORDER HOWEVER BEST COMBINATION OF SHEAR AND
INSTABILITY WILL BE WELL EAST OF THE CWA. ACTIVE WEATHER PATTER
WILL CONTINUE ON SUNDAY AND MONDAY AS ANOTHER IN THE LONG SERIES
OF SHORTWAVE TROUGHS EJECTS OUT OF THE BASE OF THE LONGWAVE
TROUGH. BEST THREAT FOR SEVERE WEATHER WILL BE MONDAY AFTERNOON
AND EVENING. TIMING AND MODE OF SEVERE WEATHER TOUGH TO PIN DOWN
AT THIS POINT BUT WILL BECOME CLEARER AS MONDAY DRAWS CLOSER.
BY TUESDAY..ECMWF SHOWS THE MID/UPPER LOW RETROGRADING OFF THE
COAST OF CALIFORNIA WHICH SHOULD ALLOW WEAK RIDGING TO SET UP.
RIDGE AXIS SHIFTS EASTWARD INTO THE MIDDLE MISSISSIPPI VALLEY BY
WEDNESDAY AFTERNOON WITH A SHORTWAVE TROUGH MOVING IN THURSDAY
MORNING BRINGING ANOTHER SHOT AT CONVECTION BACK TO THE AREA.
ESSENTIALLY FOLLOWED HPC GUIDANCE FOR TEMPS IN THE EXTENDED GIVING
ONGOING CONVECTION OVER THE CWA.
FOLTZ
&&
.AVIATION...
1113 AM MDT FRI MAY 23 2008
LINE OF THUNDERSTORMS OVER NORTHWESTERN KS AND SOUTHWESTERN NE
SHOULD BE OUT OF THE REGION...INCLUDING KMCK...BY 20Z.
HOWEVER...EXPECTING FURTHER THUNDERSTORM DEVELOPMENT THIS
AFTERNOON. EXACT TIMING OF THUNDERSTORMS IS THE BIG VARIABLE RIGHT
NOW...BUT UNDER ANY THUNDERSTORMS THAT DEVELOP EXPECT IFR
CONDITIONS...BASED ON OBS UNDER THUNDERSTORMS THIS MORNING.
SFJ
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR KSZ001-
002-013-014-027-028-041-042.
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KSZ002>004-
014>016-028-029.
NE...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR NEZ079-
080.
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NEZ080-081.
CO...WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR COZ090>092.
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ253-254.
&&
WFO GOODLANDHazardous weather outlook, May 23, 12:47 PM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1147 AM MDT FRI MAY 23 2008 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1147 AM MDT FRI MAY 23 2008 /1247 PM CDT FRI MAY 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND TONIGHT EAST OF A LINE FROM JOES COLORADO TO LEOTI KANSAS. ABUNDANT MOISTURE TRANSPORTED ON SOUTHEAST WIND WILL COMBINE WITH INSTABILITY TO PRODUCE THUNDERSTORMS THIS AFTERNOON ACROSS THE TRI-STATE AREA. THUNDERSTORMS SHOULD BECOME MORE NUMEROUS LATE THIS AFTERNOON AND TONIGHT AS A DISTURBANCE ALOFT FURTHER INTENSIFIES STORMS. THERE IS PLENTY OF SHEAR SO THAT SUPERCELL THUNDERSTORMS ARE LIKELY WITH LARGE HAIL AND TORNADOES. IN ADDITION...NUMEROUS THUNDERSTORMS MOVING RAPIDLY NORTH OVER THE SAME PATH WILL INCREASE THE POTENTIAL FOR FLASH FLOODING ESPECIALLY OVER EASTERN PORTIONS OF THE AREA WHERE SIGNIFICANT RAINFALL OCCURRED LAST NIGHT. IN ADDITION...STRONG SOUTHERLY WINDS WILL BE OBSERVED ACROSS A PORTION OF THE THE REGION TODAY. SOUTH WINDS OF 30 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE POSSIBLE. EXTREME FIRE DANGER ALSO EXISTS THIS AFTERNOON OVER KIT CARSON AND CHEYENNE COUNTIES IN COLORADO. LOW RELATIVE HUMIDITIES COMBINED WITH STRONG WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS EXISTS AGAIN ON SATURDAY AND SATURDAY NIGHT. THERE WILL BE A BRIEF RELIEF FROM THUNDERSTORM ACTIVITY ON SUNDAY BEFORE THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY DURING THE FIRST PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. FS
In the hours before
Special weather statement, May 23, 7:13 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 613 PM MDT FRI MAY 23 2008 KSZ001-013-027-240045- CHEYENNE-SHERMAN-WALLACE- 613 PM MDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHEYENNE COUNTY IN NORTHWEST KANSAS...SHERMAN COUNTY IN NORTHWEST KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS... AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTH OF GOODLAND...AND MOVING NORTH AT 50 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 28. THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 152 AND 192. FOLTZ
Local storm report, May 23, 7:20 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
620 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TORNADO 7 N QUINTER 39.17N 100.23W
05/23/2008 SHERIDAN KS STORM CHASER
REPORT RELAYED FROM SPOTTER NETWORK.
&&
SJOHNSONLocal storm report, May 23, 7:56 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
656 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HEAVY RAIN NORCATUR 39.83N 100.19W
05/23/2008 M3.06 INCH DECATUR KS CO-OP OBSERVER
RAIN TOTAL FOR TODAY ONLY.
&&
SJOHNSONSpecial weather statement, May 23, 8:59 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 759 PM MDT FRI MAY 23 2008 KSZ003-240230- DECATUR- 859 PM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR DECATUR COUNTY IN NORTHWEST KANSAS... AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF DRESDEN...AND MOVING NORTH AT 41 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 71 AND 93. JRM
Special weather statement, May 23, 9:00 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 800 PM MDT FRI MAY 23 2008 KSZ002-014-240230- RAWLINS-THOMAS- 900 PM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RAWLINS COUNTY IN NORTHWEST KANSAS AND THOMAS COUNTY IN NORTHWEST KANSAS... AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF LEVANT...OR NEAR LEVANT...AND MOVING NORTH AT 41 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 46 AND 51. THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 37 AND 63. JRM
Local storm report, May 23, 9:03 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
803 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM FLASH FLOOD PARK 39.11N 100.36W
05/23/2008 GOVE KS EMERGENCY MNGR
WATER RUNNING OVER HIGHWAY 40 NEAR PARK.
&&
SJOHNSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:50 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 25 min |
| May 23, 8:14 PM CDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 36 min |
| May 24, 9:33 AM CDT | Areal Flood Warning | GLD | Hitchcock, Red Willow | 11 hr |
| May 23, 7:03 PM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 42 min |
| May 23, 7:07 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Sheridan | 22 min |
| May 23, 7:07 PM CDT | Tornado Warning | GLD | Logan, Wallace, Wichita | 23 min |
| May 23, 7:09 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 47 min |
| May 23, 7:16 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 29 min |
| May 23, 7:25 PM CDT | Flash Flood Warning | GLD | Graham, Norton | 7 hr |
| May 23, 7:27 PM CDT | Tornado Warning | GLD | Logan, Wichita | 33 min |
| May 23, 7:42 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton, Sheridan | 27 min |
| May 23, 7:46 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 59 min |
| May 23, 7:51 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 39 min |
| May 23, 7:57 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 33 min |
| May 23, 8:29 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Sheridan, Thomas | 61 min |
| May 23, 9:16 PM CDT | River Flood Warning | GLD | Decatur | 37 hr |
| May 23, 10:49 PM CDT | Areal Flood Warning | GLD | Gove, Graham, Norton, Sheridan | 12 hr |
| May 23, 11:29 PM CDT | River Flood Warning | GLD | Norton | 33 hr |
| May 24, 8:24 AM CDT | River Flood Warning | GLD | Norton | 22 hr |
| May 24, 10:51 AM CDT | Areal Flood Warning | GLD | Decatur, Graham, Norton | 22 hr |
| May 24, 11:14 AM CDT | Areal Flood Warning | GLD | Sheridan | 9 hr |
| May 24, 4:17 PM CDT | Red Flag Warning | GLD | Greeley, Wallace | 5 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.